

MAGIC September Subregional Meeting

Thursday, Novmber 2, 2017; 2:30 – 4:30 pm 141 Keyes Road, Concord, MA

AGENDA

2:30 pm	Welcome (5 minutes) Jennifer Burney, Lincoln Director of Planning and Land Use, MAGIC Chair
2:35 pm	Regional Announcements (10 minutes)
2:45 pm	Vote on Bylaw Amendments (15 minutes) Adam Duchesneau, Boxborough Town Planner, MAGIC Co-Vice Chair
3:00 pm	MPO Discussion (60 minutes) Lourenço Dantas and Jen Rowe, MPO staff Overview of upcoming transportation planning activities Discuss transportation needs and opportunities for improvement in MAGIC
4:00 pm	Community Exchange (30 minutes) Towns and Partner Organizations
4:30 pm	Meeting Adjourn

Upcoming Events:

MAGIC Stormwater Partnership Meeting: Thursday, November 30, 10:00-12:00 in Acton MAGIC Meeting: Thursday, January 4, 2018 2:30 – 4:30pm in Concord

